# SDR UPS08851452

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fs 540-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FLOORBOARD RT OUTBD STA 540-660 IS DELAMINATED AND CORRODED.  REMOVED, FABRICATED, AND INSTALLED MAIN CABIN FLOORBOARD AT RT OUTBD STA 540-660 REF EO DC8-5320-9691-C.
